6 doctors weighed in:

Can zyrtec or Claritin (loratadine) cause a child to have diarrhea?

6 doctors weighed in
Dr. Alvin Sanico
Internal Medicine - Allergy & Immunology
4 doctors agree

In brief: It's very unlikely

It's very unlikely for these antihistamines to cause diarrhea, so look for other possible explanations.
If the diarrhea is transient, there's a good probability that it could be viral.

In brief: It's very unlikely

It's very unlikely for these antihistamines to cause diarrhea, so look for other possible explanations.
If the diarrhea is transient, there's a good probability that it could be viral.
Dr. Alvin Sanico
Dr. Alvin Sanico
Thank
Dr. Ted King
Phlebology
2 doctors agree

In brief: Not likely

Almost any medicine can cause almost any side effect, but as dr. Sanico said, it would be extremely unlikely for zyrtec or Claritin (loratadine) to cause diarrhea.

In brief: Not likely

Almost any medicine can cause almost any side effect, but as dr. Sanico said, it would be extremely unlikely for zyrtec or Claritin (loratadine) to cause diarrhea.
Dr. Ted King
Dr. Ted King
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors